Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Really inconsistent

Posted by ColoradoSnowflake on October 3, 2009, at 17:29:20

In reply to Re: Really inconsistent ColoradoSnowflake, posted by SLS on October 3, 2009, at 16:55:32

> > > How much nortriptyline are you taking?
> > >
> > >
> > > - Scott
> >
> > Still only 25mg.....because I'm still afraid it will make me tired. Why?
>
>
> I don't think you are taking enough nortriptyline. You would probably do better at 75mg.
>
> What would lead you to believe that it would make you tired? My guess is that, at worst, you would feel a little more tired for a few days after a dosage increase. I don't think the presence of Parnate changes the dosage/response to the nortriptyine. Perhaps you can go to 50mg first and then get a blood level. You have too much at stake to remain inadequately treated by a subtherapeutic dose of nortriptyline.
>
>
> - Scott


I upped the Nortrip. to 50mg, a month or so ago and it made me tired, but I didn't have much Provigil then. I'll try it again now. Should I take the additional 25mg at night with the other 25mg Nortrip? That appeals to me because of it helping me sleep. But if some other time has a better chance of improvement I'll do that. And I'll give it five or more days this time. But I have to say, I'm feeling pretty darn good right now!

So what time of day/night do you think?

Thanks again, Scott, for you continued help!!

Gayle


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ColoradoSnowflake thread:918799
URL: http://www.dr-bob.org/babble/20091001/msgs/919584.html